Two-sided residue interpolation in matrix H2 spaces with symmetries: Conformal conjugate involutions

D. Alpay, V. Bolotnikov, L. Rodman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider two-sided and one-sided residue interpolation problem in classes of matrix-valued Hardy functions with various symmetries. These symmetries are defined in terms of conformal conjugate involutions of the unit disk. Problems with additional norm restrictions are studied as well. Applications are made to two-point interpolation.

Original languageEnglish
Pages (from-to)27-68
Number of pages42
JournalLinear Algebra and Its Applications
Volume351-352
DOIs
StatePublished - 13 Oct 2002

Keywords

  • Matrix Hardy spaces
  • Symmetries
  • Tangential interpolation
  • Two-point interpolation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Two-sided residue interpolation in matrix H2 spaces with symmetries: Conformal conjugate involutions'. Together they form a unique fingerprint.

Cite this